# SDR FDEA200910283716

- Difficulty date: October 28, 2009
- Submitted: October 28, 2009
- Operation: Air carrier
- Aircraft: N397FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46631
- Aircraft time: 76,406 hours, 31,749 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Manifold
- Part number: AYG70555513
- Part serial: 0068
- Condition: Dirty
- Location: Hyd System
- Part time: 13,025 hours, 6,498 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, LVL 1 HYD 3 ELEV OFF-NR3 HYD LEVEL AT 4.5 GALLONS.  RAN CHECKLIST SHORTLY FOLLOWED BY HYD 3, QTY LO AND THEN HYD 3 FAIL SGN - REPLACED NR3 ENG HYD SYS MANIFOLD FILTERS IAW AMM 29-12-02-2, NO METAL OR DEBRIS FOUND IN OLD FILTERS. STILL REDQUIRES LK CK.
